MAUDE Adverse Event Report: HOLOGIC, INC SERTERA BIOPSY DEVICE; INSTRUMENT, BIOPSY

HOLOGIC, INC SERTERA BIOPSY DEVICE; INSTRUMENT, BIOPSY
Model Number SERTERA-14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on (b)(6), a sertera procedure was performed and when the radiologist fired the needle the first time outside the patient noticed the needle looked too long and fully fired so they decided to cocked it again to test it.This time the radiologist noticed the trough seemed to not be fully retracted in the needle when cocked.When the radiologist fired the needle came out and hit the wall and bounced off the wall and hit the floor.No additional information available.
 
Additional Manufacturer Narrative
Device evaluation: a visual inspection was conducted, and it was found that the inner cannula partially came out of the outer cannula.A functional test was not performed.Internal inspection was performed, and was found that the inner cannula hub was broken and the crimping due to the interaction between the inner and outer cannula was worn.Hence the complaint can be confirmed by disposable damage.

Brand Name
SERTERA BIOPSY DEVICE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
MDR Report Key19372201
Report Number1222780-2024-00180
Device Sequence Number7510214
Product Code KNW
UDI-Device Identifier15420045504066
UDI-Public(01)15420045504066(17)260221(10)E24B22RC
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model NumberSERTERA-14
Device Catalogue NumberSERTERA-14
Device Lot NumberE24B22RC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale